Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 1, Pages 33-47
http://dx.doi.org/10.1155/S1048953394000043

The method of lower and upper solutions for n th-order periodic boundary value problems

Universidade de Santiago de Compostela, Departamento de Análise Matemática, Facultade de Matemáticas, Spain

Received 1 August 1993; Revised 1 January 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alberto Cabada, “The method of lower and upper solutions for th-order periodic boundary value problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 1, pp. 33-47, 1994. https://doi.org/10.1155/S1048953394000043.